Cannabinoids
MAB-CHMINACA (Synthetic Cannabinoid)
Street names: MAB-CHMINACA, ADB-CHMINACA cousin, spice (gen-3)
Overdose? Act now. Call emergency services — say "unresponsive, not breathing". Give naloxone for opioid-like signs. Hotlines
⚡What it does
- Full CB1 agonist many times stronger than THC: intense, short, often unpleasant high
- Onset in minutes when smoked; duration 1–3 h
⚠Key risks
- Third-generation spice: linked to clusters of seizures and deaths in the US and Japan
- Dose is impossible to eyeball — hotspots in the plant material vary 100×
- Withdrawal and dependence are real with daily use — unlike cannabis
- Sold as 'legal weed' to exactly the people drug-tested at work
✚Overdose signs
- Seizures
- Collapse, unresponsiveness
- Agitated delirium, racing heart
- Vomiting
Category comparison — Cannabinoids
| Substance | Class | Top risks | Street price |
|---|---|---|---|
| MAB-CHMINACA (Synthetic Cannabinoid) | Schedule I | Third-generation spice: linked to clusters of seizures and deaths in the US and Japan; Dose is impossible to eyeball — hotspots in the plant material vary 100× | $5–20/gram as 'spice' blends |
| 4F-ADB | Schedule I | Associated with 'Spice zombies' — catatonia, seizures; Unpredictable potency sprayed unevenly | ~$5–$20 per gram of 'herbal blend' |
| 5F-ADB / 5F-ADBICA | Schedule I | Multiple deaths linked to 5F-ADB (the compound behind early 'zombie spice' outbreaks); Seizures, kidney injury | ~$5–$20 per gram of blend |
| JWH-250 | Schedule I | First-generation spice compound; contaminated batches caused outbreaks; Anxiety, tachycardia | ~$5–$15 per gram of blend |
| NM-2201 (CBL-2201) | Analogue prosecutions | Little human data; Severe anxiety, seizures reported | ~$5–$20 per gram of blend |
| Cannabis (Weed) | Schedule I | Anxiety, panic attacks, paranoia — especially high-THC strains and concentrates; Impaired memory, coordination and driving ability for hours | ~$10–$20 per gram flower |
Street prices are regional estimates. Potency and cuts vary constantly.
?Frequently asked questions
What does MAB-CHMINACA (Synthetic Cannabinoid) look like?
Sprayed onto dried plant material and sold as 'spice'/'K2' — looks like potpourri, hits like a truck
What are the signs of a MAB-CHMINACA (Synthetic Cannabinoid) overdose?
Seizures; Collapse, unresponsiveness; Agitated delirium, racing heart Call emergency services immediately.
How addictive is it?
Third-generation spice: linked to clusters of seizures and deaths in the US and Japan Dependence can develop with regular use.
🔗Sources & further reading
Facts on this page are compiled from these primary sources. External links open in a new tab.